Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2019, 7(6), 140-144
DOI: 10.12691/tjant-7-6-1
Open AccessArticle

Hermite-Hadamard Type Inequalities for Preinvex Functions via Right Riemann-Liouville Fractional Integrals

Serap Özcan1,

1Department of Mathematics, Faculty of Science and Arts, Kırklareli University, Kırklareli, Turkey

Pub. Date: November 20, 2019

Cite this paper:
Serap Özcan. Hermite-Hadamard Type Inequalities for Preinvex Functions via Right Riemann-Liouville Fractional Integrals. Turkish Journal of Analysis and Number Theory. 2019; 7(6):140-144. doi: 10.12691/tjant-7-6-1

Abstract

In this paper, with a new approach, some new Hermite-Hadamard type inequalities for preinvex functions are obtained by using only the right Riemann-Liouville fractional integrals. Our results generalize previous studies. Results proved in this paper may stimulate further research in this field.

Keywords:
Preinvex functions Hermite-Hadamard inequalities right Riemann-Liouville fractional integral

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Pecaric, J. E., Proschan, F. and Tong, Y. L., Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Boston, 1992.
 
[2]  Hanson, M. A., On Sufficiency of the Kuhn-Tucker Conditions, J. Math. Anal. Appl., 1 (1981) 545-550.
 
[3]  Ben-Israel, A. and Mond, B., What is Invexity, J. Aust. Math. Soc., Ser. B, 28(1) (1986) 1-9.
 
[4]  Pini, R., Invexity and Generalized Convexity, Optimization, 22 (1991), 513-523.
 
[5]  Weir, T. and Mond, B., Preinvex Functions in Multiple Objective Optimization, J. Math. Anal. Appl., 136 (1998), 29-38.
 
[6]  Noor, M. A., Variational Like Inequalities, Optimization, 30 (1994) 323-330.
 
[7]  Barani, A., Ghazanfari, A. G. and Dragomir, S. S., Hermite-Hadamard Inequality Through Prequasiinvex Functions, RGMIA Research Report Collection, 14 (2011) Article 48, 7 pp.
 
[8]  Barani, A., Ghazanfari, A. G. and Dragomir, S. S., Hermite-Hadamard Inequality for Functions Whose Derivatives Absolute Values are Preinvex, RGMIA Research Report Collection, 14 (2011), Article 64, 11 pp.
 
[9]  Iscan, I., Kadakal, M. and Kadakal, H., On Two Times Differentiable Preinvex and Prequasiinvex Functions, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., 68(1) (2019) 950-963.
 
[10]  Kadakal, H., Kadakal, M. and Iscan, I., New Type Integral Inequalities for Three Times Differentiable Preinvex and Prequasiinvex Functions, Open J. Math. Anal., 2(1) (2018), 33-46.
 
[11]  Latif, M. A. and Shoaib, M., Hermite-Hadamard Type Integral Inequalities for Differentiable m-Preinvex and (α,m)-Preinvex Functions, J. Egyptian Math. Soc., 23 (2015) 236-241.
 
[12]  Noor, M. A., Noor, K. I., Awan, M. U. and Li, J., On Hermite-Hadamard Inequalities for h-Preinvex Functions, Filomat, 28(7) (2014), 1463-1474.
 
[13]  Noor, M. A., Noor, K. I., Awan, M. U. and Qi, F., Integral Inequalities of Hermite-Hadamard Type for Logarithmically h-Preinvex Functions, Cogent Mathematics, 2(1) (2015), Article Number: 1035856, 10 pages.
 
[14]  Ozcan, S., On Refinements of Some Integral Inequalities for Differentiable Prequasiinvex Functions, Filomat, 33(14) (2019), 4377-4385.
 
[15]  Kadakal, M., Hermite-Hadamard and Simpson Type Inequalities for Multiplicatively Harmonically P-Functions, Sigma: Journal of Engineering & Natural Sciences, 37(4) (2019), 1311-1320.
 
[16]  Kirmaci, U. S., Inequalities for Differentiable Mappings and Applications to Special Means of Real Numbers and to Midpoint Formula, Appl. Math. Comp., 147 (2004) 137-146.
 
[17]  Kunt, M., Karapinar, D., Turhan, S. and Iscan, I., The Right Riemann-Liouville Fractional Hermite-Hadamard Type Inequalities for Convex Functions, J. Ineq. Spec. Func., 9(1) (2018), 45-57.
 
[18]  Ozcan, S., Some Integral Inequalities for Harmonically (α,s)-Convex Functions, J. Func. Spaces, Vol. 2019 (2019) Article ID 2394021, 8 pages.
 
[19]  Ozcan, S. and Iscan, I., Some New Hermite-Hadamard Type Inequalities for s-Convex Functions and Their Applications, J. Ineq. Appl., Article number: 2019:201 (2019), 11 pages.
 
[20]  Pearce, C. E. M. and Pecaric, J., Inequalities for Differentiable Mappings with Application to Special Means and Quadrature Formulae, Appl. Math. Lett. 13 (2000), 51-55.
 
[21]  Sarikaya, M. Z. and Budak, H., Generalized Hermite-Hadamard Type Integral Inequalities for Fractional Integrals, Filomat, 30(5) (2016), 1315-1326.
 
[22]  Sarikaya, M. Z., Set, E., Yaldiz, H. and Basak, N., Hermite-Hadamard’s Inequalities for Fractional Integrals and Related Fractional Inequalities, Math. Comput. Mod. 57(9) 2013), 2403-2407.
 
[23]  Set, E., Iscan, I., Sarikaya, M. Z. and Ozdemir, M. E., On New Inequalities of Hermite-Hadamard-Fejer Type for Convex Functions via Fractional Integrals, Appl. Math. Comp., 259 (2015), 875-881.
 
[24]  Zhang, Y. and Wang, J. R., On some new Hermite-Hadamard Inequalities Involving Riemann-Liouville Fractional Integrals, J. Ineq. Appl., Article number: 2013:220 (2013), 27 pages.
 
[25]  Yang, X. M. and Li. D., On Properties of Preinvex Functions, J. Math. Anal. Appl., 256 (2001), 229-241.
 
[26]  Noor, M. A., Hermite-Hadamard Integral Inequalities for Log-Preinvex Functions, J. Math. Anal. Approx. Theory, 2 (2007) 126-131.
 
[27]  Kilbas, A. A., Srivastava, H. M. and Trujillo, J. J., Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.
 
[28]  Iscan, I., Hermite-Hadamard's Inequalities for Preinvex Functions via Fractional Integrals and Related Fractional Inequalities, American Journal of Mathematical Analysis, 1(3) (2013), 33-38.
 
[29]  Dragomir, S. S. and Agarwal, R. P., Two Inequalities for Differentiable Mappings and Applications to Special Means of Real Numbers and to Trapezoidal Formula, Appl. Math. Lett. 11(5) (1998), 91-95.